Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1370 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 3, 1976, pp. 709–725
DOI: 10.2977/prims/1195190376

Published online: 1976-09-30

On Perturbation of Non-Linear Equations in Banach Spaces

Yoshikazu Kobayashi[1] and Kazuo Kobayasi[2]

(1) Niigata University, Japan
(2) Waseda University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Kobayashi Yoshikazu, Kobayasi Kazuo: On Perturbation of Non-Linear Equations in Banach Spaces. Publ. Res. Inst. Math. Sci. 12 (1976), 709-725. doi: 10.2977/prims/1195190376